MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® PROXIMAL FEMUR HOOK PLATE 12 HOLES/313MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® PROXIMAL FEMUR HOOK PLATE 12 HOLES/313MM; PLATE, FIXATION, BONE
Model Number 242.125
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a removal surgery due to a broken locking compression plate (lcp) proximal femoral hook plate.Originally, the patient was treated with open reduction internal fixation (orif) with plates and screws on (b)(6) 2019.The broken lcp proximal femoral hook plate was removed and an eight (8) hole hook plate was applied and secured in place with multiple cables.The procedure was done without complications.The patient progressed well with physical therapy.Concomitant device reported: cannulated locking screw (part # 02.205.025, 02.207.035, lot # unknown, quantity # 2); locking screw (part # 212.214, lot # unknown, quantity # 3); cerclage positioning pins (part # 298.803s, lot # h326726, h808924, quantity # 2), cerclage cable with crimp (part # 298.801.01s, 298.800.01s, lot # p330808, p291870, p237260, quantity # 5).This complaint involves one (1) device.This report is for one (1) 4.5 mm lcp® proximal femur hook plate 12 holes / 313 mm.This is report is 1 of 1 for (b)(4).

Brand Name
4.5MM LCP® PROXIMAL FEMUR HOOK PLATE 12 HOLES/313MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9174930
Report Number2939274-2019-61383
Device Sequence Number2811911
Product Code HRS
UDI-Device Identifier10886982168160
UDI-Public(01)10886982168160
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K032032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242.125
Device Catalogue Number242.125
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2019
Initial Report FDA Received Date10/10/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight113